MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that the patient woke up with tube broken off at the tubing connector while sleeping.The site location was on the back of her hip and the pump was on the same side.The infusion had been used for two days.The infusions were stored, or used, in a place inside, where they were not exposed to extreme temperatures and humidity.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10156632
Report Number3003442380-2020-00299
Device Sequence Number3852116
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2022
Device Model NumberMMT-943
Device Lot Number5287808
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date06/16/2020
Patient Sequence Number1